Quaestiones Mathematicae, ( ISI ), Volume (38), No (1), Year (2015-4) , Pages (27-39)

Title : ( Characterization of relative n-isoclinism of a pair of Lie algebras )

Authors: Mohammad Reza Rajabzadeh Moghaddam , F. Saeedi , S. Tajnia , B. Veici ,

Citation: BibTeX | EndNote

Abstract

Abstract. In 1994, Moneyhun introduced and studied the concept of isoclinism in Lie algebras. Moghaddam and parvaneh in 2009 introduced and gave some properties of isoclinism of a pair of Lie algebras. In this paper we introduce the concept of relative n-isoclinism between two pairs of Lie algebras. They form equivalence classes and we show that each equivalent class contains an n-stem pair of Lie algebras. We also show that for a relative n-isoclinism family of Lie algebras C say, consists of (M;L) such that L is fi nitely generated and [M;n L] is fi nite dimension, then there exists an n-stem pair of Lie algebras (R; S) ∈ C such that dim([R;n-1 S] = min{dim([M;n-1 L]); for all (M;L) ∈ C}:

Keywords

, Lie algebra, n-isoclinism, relative n-isoclinism, n-stem Lie algebra.
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1065679,
author = {Rajabzadeh Moghaddam, Mohammad Reza and F. Saeedi and S. Tajnia and B. Veici},
title = {Characterization of relative n-isoclinism of a pair of Lie algebras},
journal = {Quaestiones Mathematicae},
year = {2015},
volume = {38},
number = {1},
month = {April},
issn = {1607-3606},
pages = {27--39},
numpages = {12},
keywords = {Lie algebra; n-isoclinism; relative n-isoclinism; n-stem Lie algebra.},
}

[Download]

%0 Journal Article
%T Characterization of relative n-isoclinism of a pair of Lie algebras
%A Rajabzadeh Moghaddam, Mohammad Reza
%A F. Saeedi
%A S. Tajnia
%A B. Veici
%J Quaestiones Mathematicae
%@ 1607-3606
%D 2015

[Download]